Depression symptoms rash

Common Questions and Answers about Depression symptoms rash

depression

Avatar n tn I have been having this problem for the past 2 years. The symptoms include lots of irritation, frustration, a little depression, mood-swings, stomach ache, lots of gas release, sometimes body-ache and lots of weakness!!. Recently My scalp become bald and lost hair. please help i am just 24 years old. I hope you are able to diagnose it!
Avatar n tn It's hard to say if your symptoms are from decreasing your present meds or just the Zoloft. Starting any new SSRI can be uncomfortable for a couple of weeks. I would talk to your doc to see if he may want to slow the taper to let your body adjust more slowly.
Avatar n tn but have been on Inderal in the past and do know that Inderal can cause or further depression. If you mom is still having problems with depression, she/you may want to talk to the doctor about changing her medication ... there are other options available. Either way, it is important to keep taking this medication until such time the doctor would work with her to change it. Here's some information on Inderal from the Internet ... WHAT IS INDERAL? Inderal is a beta-blocker.
Avatar m tn All of your symptoms are all good signs of depression/anxiety disorders. I have been struggling with this most of my life, off and on since I was 14 (now 23). Don't let if fool you, it may come and go for a while and doctors may say that you have "bi-polar disorder". I don't believe in prescription antidepressants or anti-anxiety medication, as I have tried a multitude of them in my teen years and none of them helped.
1458597 tn?1286376717 You are having emotions that are typical of depression. Depression robs you of positive feeling and depresses the good feelings we can get out of life. With treatment you can find your way back to your usual self so stick with what your doctor prrescribes and know you are not alone with this illness. Take care.
Avatar m tn Hello, From your symptoms two possibilities are coming to my mind. They are of lichen planus or cicinate balanitis. Lichen planus is an inflammatory disease that affects the skin and the oral mucosa, and presents itself in the form of papules (flat spots) or rashes. Treatment is available only on prescription and consists mainly of steroids, retinoids, hydroquinone and phototherapy. My sincere advice would e to consult a dermatologist and get it evaluated.
Avatar f tn I have been told that my physical symptoms are likely to be due to depression and the lymphocytosis a result of having asthma. I have been taking antidepressants (60mg Duloxetine/ daily - for 12 months), although I stopped taking them 2 months ago as they had no effect on my symptoms. I don't know whether these symptoms are physical or psychological. Can depression cause the physical symptoms i've mentioned above? If so what can I do about it?
Avatar n tn hello thank you for helping me a lot well, i had an encounter and i experienced a lot of symptoms after two weeks... at the day 28 i developpe a rash on my pubic hair with rised spots that look shiny and have a deemple in it the spots went after a couple of days, but the rash still here in pubic area for two months my question is i used cortison and doctor gave me doxcillin for sixteen days and it didn t really help i m wondering if it is herpes.
Avatar m tn Am worried about my rash. I have no apparent other symptoms. The rash is all over my body includng feet. My face is burning. The rash appeared at the weekend some 12 weeks from my encountr with this guy. Is it possible this rash is HIV related or would it have appeared a lot earlier.
Avatar m tn Constant tiredness and fatigue can be due to anemia,chronic fatigue syndrome,hypothyroidism, disorders of the hypothalamus,psychiatric disorders like depression and sleep-related breathing disorders. Get your hemoglobin, thyroid profile and vitamin D levels for the joint pains done. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
1043834 tn?1269046623 I am 80% sure it isn't HIV I just got scared when the rash appered, hope her symptoms have nothing to do with HIV. Sorry again joggen I am kind of a bother.
Avatar n tn But now, he says it doesn't hurt, doesn't itch, and there is tighten of the skin around the rash. The Circle rash looks like he's been burn with a quarter that had been laid out in the sun for a very long time. The rash is tight, red , and has hard blisters around the edge that looks like it won't pop. I thought he may have been bitten by some kind of bug or spider while he was sleeping.
Avatar n tn //en.wikipedia.
Avatar n tn dr, question on symptoms immediately following no to low risk exposure, malaise or anxiety (first night within 1 week itching all over at about 13 days mild sore throat,thought nodes felt enlarged, mild nausea,diareah,fatigue, day 19 thought felt and saw rash on right side immediately felt very warm and anxious face and ears turned bright red stayed that way for several hours ,that night began taking lexapro, day 21saw med professional felt no swollen nodes,took lexapro for 4 days, woke up day 2
Avatar m tn Tough, extreme anxiety during the days but need the WB for the depression. Anyway....felt like nodes started to flare up, lower back, under arms neck, week 4 and 2 day's after the encounter just yesterday and today feels like mono, had that before, no fever but have had a rash on upper back and mid back, dermotologist on 3/10 dx clobe., has worked on most but one mid back doesn't seem to respond. The rash started about 1 week maybe 1.5 weeks after encounter (2/7).
Avatar n tn i would say everyone 's ARS symptoms are different. from what i heard by chat, they all experiences different degree of Fever, but some of them had sore throat, some had rash, some went to hosipital for intensive care. even their symptoms occur on different period, the fast one like on day 8, and quite many said after 3 weeks.
Avatar m tn I did have symptoms in my acute phase back in 1985 but there was no such thing as Hep C back then so nobody knew it was actue hep. I was on chemo for Leukemia at the time so they just passed it off as a chemo problem for me.
Avatar n tn Help - has anyone had a rash with Loestrin - I have been itching and have rash on stomache chest and back. I also experienced terrible depression that put me in a zombie state. I only used this drug for one week and my doctor took me off. Did anyone experience these symptoms???
Avatar n tn I'm afraid that even though he doesn't display classical symptoms of depression, his low self esteem and threats to harm himself may cause him to do something impulsive and rash. Thank you. Your suggestions are appreciated.
Avatar n tn Anger is an important part of depression, and is the way out of depression. Definitely tell your psychologist, and talk to her as much as you can in order to understand and deal with your anger.
Avatar f tn Please help. Over the time period of about 5 months I have devloped a strange rash. It comes and goes almost everyday.Its started just on my arms and my scalp would itch. But now its all over my body even on my buttox. They are tiny little bumps the size of peas and there are alot of them and they burn like crazy. It happens when I get hot mostly. I cant even go outside for more than a little while. Please help me.
Avatar m tn Is this characteristic of a HIV rash? Could you please tell me more about HIV rash? I know that symptoms mean nothing and I need to test.. But if you could tell me that this was not a HIV rash, I would kinda be calm until I reach the three month mark. Help me out! I read Teak saying somewhere in the forum that HIV rash is not a pus filled rash? Is this entirely true? cos I read in an other website that pus can come outta a HIV rash! Please help me!
Avatar f tn Hello, One possibility for such symptoms is molluscum contagiosum. It presents as multiple, small, dome-shaped papules, often with a central depression or plug. Molluscum contagiosum is a common, benign, self limiting viral infection of the skin. It generally affects children and typically occurs in the 2-5 age group. I suggest you to get it examined from a dermatologist.
Avatar m tn This has been only recently, and I have been with the same partner for the past few months, who is STD-free. Is it possible I could be seeing symptoms from being withs someone else that are only appearing now? Or could this be something different than an STD?
Avatar f tn hello everyone can stress /anxiety cause these symptoms ?
Avatar n tn Doctor took a culture of a rash on my shoulder and back today. Will the culture determine the type of STD I might have? Will the culture result exclude HIV? Just FYI on background: I am 49 year old male with wife and kids - AND VERY, VERY SCARED!! Initially I was scared I had HIV, but I am gaining confidence that I don't since I tested anonymously through www.requestatest.
Avatar n tn However it has not yet been established whether or not the anxiety and depression are the cause of the rash/hives, the result of them, or that both are caused by yet a third unidentified factor.
Avatar m tn I would see your family doctor if you are having constant itching and a rash as well as other symptoms. You may be allergic to something, but it's hard to tell.
Avatar f tn Rash Herpes Outbreaks(I have NEVER had these EVER before) Complete loss of appetite(Lost over 15 pounds in 3 weeks, I'm normally 137lbs) Nightmares Hair loss(especially when I shampoo) Joint pains(wrists, knees, elbows, ankle) Back Ache(upper and lower) Chest Ache Muscle ache Swollen Lymph Node Choking sensation(it worsens when I'm about to cry) Irritable Trouble Sleeping(Sometimes getting to sleep is hard, mostly staying asleep is worst) Panic/Anxiety Attacks(These just started